# SDR A6WA2013073141119

- Difficulty date: July 24, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERION UPPER SHROUND SKIN IS CHAFED BEYOND REPAIRABLE. REMOVED AND INSTALLED NEW SERVICEABLE SKIN IAW SRM 51-25-06, 51-25-16, 51-23-00, 51-40-11, 51-42-06, 51-42-13 AND STS EA 15-2013-330 &  SUP 13-055.
